# SDR AALA202303065796

- Difficulty date: February 21, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7050T76511
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT WET AREA EXISTING BEAM REPAIR AT STA 986.5 HAS CORROSION AT RIGHT BUTT LINE 4. REMOVED, FABRICATED, AND INSTALLED FLOOR BEAM SECTION.
